# SDR GUU2006F00001

- Difficulty date: December 9, 2005
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1202129901
- Part serial: 809
- Condition: Shorted
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED MAINTENANCE DETERMINED LT AFT EXTERIOR EMERGENCY LIGHT TO BE INOPERATIVE.  REPLACED LT AFT EXTERIOR LIGHT ASSEMBLY.  (K)
